<< Previous Issue Kyungpook Mathematical Journal (Vol. 44, No. 2) Next Issue >>
Kyungpook Mathematical Journal 2004 Vol. 44, No. 2, 157—304
 Original Articles 
Matrix Transformations on Cesaro Vector-valued Sequence Space
Chanan Sudsukh1 , Praiboon Pantaragphong2 , Oravan Arunphalungsanti2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 2, 157—166
On Generalized Recurrent Sasakian Manifolds
Quddus Khan
Kyungpook Mathematical Journal 2004 Vol. 44, No. 2, 167—172
Asymptotic Behavior of Solutions of a Class of Second Order Quasilinear Difference Equations
E. Thandapani1 , S. Pandian2 , R. K. Balasubramanian2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 2, 173—185
Approximate Solutions to the Two-cell Cubic Autocatalytic Reaction Model
H. I. Abdel-Gawad1 , A. M. El-Shrae2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 2, 187—211
On Universal Coefficient Sequences
Il Bong Jung1 , Eungil Ko2 , Carl Pearcy3
Kyungpook Mathematical Journal 2004 Vol. 44, No. 2, 213—218
Complementary Cycles in Regular Multipartite Tournaments, where One Cycle Has Length Four
Lutz Volkmann
Kyungpook Mathematical Journal 2004 Vol. 44, No. 2, 219—247
Some Remarks on Almost $\alpha$-continuous Functions
Zbigniew Duszynki
Kyungpook Mathematical Journal 2004 Vol. 44, No. 2, 249—260
Structural Properties of Generalized Hypersubstitutions
Sorasak Leeratanavalee
Kyungpook Mathematical Journal 2004 Vol. 44, No. 2, 261—267
On Recurrent Riemannian Manifolds
Quddus Khan
Kyungpook Mathematical Journal 2004 Vol. 44, No. 2, 269—276
Periodic Solutions in $n$-species Ratio-dependent Food Chain Model with Time Delays
Qiming Liu , Rui Xu
Kyungpook Mathematical Journal 2004 Vol. 44, No. 2, 277—291
Composition of Derivations on (semi)prime $\ell$-rings
M. Mehdi Ebrahimi , H. Pajoohesh
Kyungpook Mathematical Journal 2004 Vol. 44, No. 2, 293—297
Hyers-Ulam-Rassias Stability of an Even Functional Equation in Four Variables
Chun-Gil Park
Kyungpook Mathematical Journal 2004 Vol. 44, No. 2, 299—304

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd